Ask an expert
Question

07 Dec 2004

abdominal pain in lower belly, been on pill for a month
Dear Doc

i haev had severe abdominal pain in my lower belly for two days now and wondering if it could be related to the pill (Yasmin) which I started taking one month ago. The pain worsens with moevment and laughing or coughing. Last night it reached a peak and I was rolling around in bed, crying. I called my doctor who recommended a hot water bottle and Myprodol pain killers, which knocked me out. The pain was there all day today and is located mostly in the lower right side of my belly. It has not worsened. I haev no nausea or diarrhoea.
Answer 394 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

I don't see that this is related to the Pill. See your doctor to establish the cause.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9476 votes
No
68% - 20322 votes
Vote